COMPUTATIONAL AND ASYMPTOTIC METHODS INAEROACOUSTICS WITH APPLICATIONS


DELALE C., ZAFER B., ASLAN A. R.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.1, pp.1-26, 2011 (ESCI)

  • Publication Type: Article / Article
  • Volume: 1
  • Publication Date: 2011
  • Journal Name: TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1-26
  • Istanbul Technical University Affiliated: Yes